# SDR AALA20021330

- Difficulty date: September 17, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT INBOARD HORIZONTAL STAB PIVOT BEARING LUG PLATES ARE CORRODED.  REPLACED RIGHT INBOARD HORIZ STAB LUG PLATES AND MACHINED PIVOT BORE PER FCDKF0488A, 9, D/E.  (M)
